# SDR UALA2012081404504

- Difficulty date: August 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 56,727 hours, 15,863 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT BS 654 AND GOUGES BETWEEN BS 656 TO 661 BETWEEN STR 21 AND STR 22.  CUT OUT DAMAGE IAW AVO 1385. ACCOMPLISHED HFEC OF AREA REF NDT 51-00-19 PART 6, NO CRACKS FOUND. ACCOMPLISHED REPAIR REF AVO 1385.
